Representation of sweep surface in bicubic spline surface form

Title
Representation of sweep surface in bicubic spline surface form
Authors
전차수조형래박세형
Keywords
sweep surface; surface modeling; parametric spline surface; CAD/CAM
Issue Date
1995-01
Publisher
대한기계학회논문집
Citation
VOL 19 , NO 4, 1005-1012
URI
http://pubs.kist.re.kr/handle/201004/20938
ISSN
12255963
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE